# SDR A6WA201643767

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Landing
- Part number: 601R32566
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND ACFT SERVICE DOOR FWD & AFT LANDINGS ARE BENT.  REPAIRED ACFT SERVICE DOOR FWD & AFT LANDINGS IAW SUPPLEMENT 16-008.
